English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Convergent null data expansions at space-like infinity of stationary vacuum solutions

MPS-Authors
/persons/resource/persons2673

Acena,  Andres E.
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

0810.4256v1.pdf
(Preprint), 505KB

10.1007_s00023_009_0406.pdf
(Any fulltext), 803KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Acena, A. E. (2009). Convergent null data expansions at space-like infinity of stationary vacuum solutions. Annales Henri Poincare, 10(2), 275-337. doi:10.1007/s00023-009-0406-z.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-6409-E
Abstract
We present a characterization of the asymptotics of all asymptotically flat stationary vacuum solutions of Einstein's field equations. This characterization is given in terms of two sequences of symmetric trace free tensors (we call them the `null data'), which determine a formal expansion of the solution, and which are in a one to one correspondence to Hansen's multipoles. We obtain necessary and sufficient growth estimates on the null data to define an absolutely convergent series in a neighbourhood of spatial infinity. This provides a complete characterization of all asymptotically flat stationary vacuum solutions to the field equations.